# SDR AALA202009309018

- Difficulty date: September 29, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 0904
- Aircraft time: 57,658 hours, 33,558 cycles
- Engine: Cfmint CFM562AFR
- Engine time: 49,517 hours, 31,703 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 2123M56P01
- Part serial: 2400
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 54,397 hours, 27,090 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING INITIAL TAKEOFF ROLL WITH TAKEOFF POWER SET, AIRCRAFT DEVELOPED ASYMMETRICAL POWER WITH NOSE TURNING 30 DEGREES LEFT OF CENTERLINE.  TAKEOFF WAS REJECTED AT 60 KTS AND 105.2K.  ENGINE NR 1 ELECTRONIC CONTROL UNIT REPLACED WITH NEW, IAW AMM 73-21-60-401.  OPERATIONS CHECK GOOD.
